# SDR REXA2013021400297

- Difficulty date: February 14, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N8745B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7745
- Aircraft time: 21,950 hours, 19,673 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TWO AFT CEILING EMERGENCY LIGHTS INOPERABLE.  REMOVED AND REPLACED TWO AFT CEILING EMERGENCY LIGHTS IAW AMM 33-51-07 ALL CHECKS GOOD.  OK FOR SERVICE.
